# SDR CALA2025021002262

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N2846U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64990
- Aircraft time: 30,365 hours, 3,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

35G CANT SEE EMERG LITE EMERGENCY EXIT LIGHT HOUSING FOUND ADRIFT. HOUSING RESECURED.
